Advertisement

Annali di Matematica Pura ed Applicata

, Volume 96, Issue 1, pp 217–231 | Cite as

Asymptotic self invariant sets and functional differential equations in Banach spaces

  • P. S. Kamala
  • V. Lakshmikantham
Article

Summary

The stability properties of asymptotically self-invariant sets of functional differential equations in a Banach space are discussed using a nonlinear variation of constants formula analogous to Alekseev's formula in Euclidean spaces and Lyapunov functions.

Keywords

Differential Equation Banach Space Euclidean Space Lyapunov Function Stability Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    V. M. Alekseev,An estimate for the perturbation sof ordinary differential equation, Vestnik Moscov Univ., Ser. I, Math. Mech.,2 (1961), pp. 28–36.zbMATHGoogle Scholar
  2. [2]
    F. Brauer -A. Strauss,Perturbations of nonlinear systems of differential equations, III, J. Math. Anal. Appl.,31 (1970), pp. 37–48.CrossRefMathSciNetGoogle Scholar
  3. [3]
    F. Brauer,Perturbations of nonlinear systems, IV, MRC Tech. Summary Report 1070 (1970).Google Scholar
  4. [4]
    A. Halanay,Differential Equations, Academic Press, New York, 1966.Google Scholar
  5. [5]
    J. Hale,Functional Differential Equations, Springer-Verlag, New York, 1971.Google Scholar
  6. [6]
    G. Ladas -V. Lakshmikantham,Differential Equations in Abstract Spaces, Academic Press, New York, 1972.Google Scholar
  7. [7]
    G. Ladde,Stability properties of functional differential systems, J. Math. and Phys. Sci.,4, no. 3 (1970), pp. 237–254.zbMATHMathSciNetGoogle Scholar
  8. [8]
    V. Lakshmikantham -S. Leela,Differential and Integral Inequalities, vols. I and II, Academic Press, New York, 1969.Google Scholar
  9. [9]
    V. Lakshmikantham -S. Leela,Asymptotically self-invariant sets and conditional stability, Proc. Inter. Symp. Diff. Eqns. and Dyn. Systems, Puerto Rico (1965), Academic Press, New York (1967), pp. 363–373.Google Scholar
  10. [10]
    S. Leela,Asymptotically self-invariant sets and perturbed systems, to appear in Ann. di Mat. pura ed appl.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1973

Authors and Affiliations

  • P. S. Kamala
    • 1
  • V. Lakshmikantham
    • 1
  1. 1.KingstonU.S.A.

Personalised recommendations